Automates de coût borné sur un alphabet à une lettre
RAIRO. Informatique théorique, Volume 19 (1985) no. 4, pp. 351-357.
@article{ITA_1985__19_4_351_0,
     author = {Gohon, Philippe},
     title = {Automates de co\^ut born\'e sur un alphabet \`a une lettre},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {351--357},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {4},
     year = {1985},
     zbl = {0578.68044},
     mrnumber = {827482},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1985__19_4_351_0/}
}
TY  - JOUR
AU  - Gohon, Philippe
TI  - Automates de coût borné sur un alphabet à une lettre
JO  - RAIRO. Informatique théorique
PY  - 1985
DA  - 1985///
SP  - 351
EP  - 357
VL  - 19
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1985__19_4_351_0/
UR  - https://zbmath.org/?q=an%3A0578.68044
UR  - https://www.ams.org/mathscinet-getitem?mr=827482
LA  - fr
ID  - ITA_1985__19_4_351_0
ER  - 
%0 Journal Article
%A Gohon, Philippe
%T Automates de coût borné sur un alphabet à une lettre
%J RAIRO. Informatique théorique
%D 1985
%P 351-357
%V 19
%N 4
%I EDP-Sciences
%G fr
%F ITA_1985__19_4_351_0
Gohon, Philippe. Automates de coût borné sur un alphabet à une lettre. RAIRO. Informatique théorique, Volume 19 (1985) no. 4, pp. 351-357. http://www.numdam.org/item/ITA_1985__19_4_351_0/

1. S. Eilenberg, Automata, Languages and Machines, Academic Press, Vol. A, 1974. | Zbl

2. K. Hashiguchi, Limitedness Theorem on Finite Automata with Distance Functions, J. Comp. Syst Sc., Vol. 24, 1982, p. 233-244. | MR | Zbl

3. G. Markowsky, Bounds on the Index and Period of a Binary Relation on a finite Set, Semigroup Forum, Vol. 13, 1977, p. 253-259. | MR | Zbl

4. E. Selmer, On the Linear Diophantine Problem of Frobenius, J. reine angew. Math., Vol. 293/294, 1977, p. 1-17. | MR | Zbl